| Model Number |
SK12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2018, all hardware was removed on (b)(6) 2025 due to the patient complaining of feeling the plates when wearing shoes.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2018, all hardware was removed on (b)(6) 2025 due to the patient complaining of feeling the plates when wearing shoes.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.Device specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible kits utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.Although several factors can contribute to the reported event, the most likely cause cannot be determined due to the limited information provided, and no device being returned.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.